Facebook Pixel
EmpowHER Guest

morning after pill and its affects to my cycle

By Anonymous October 11, 2010 - 6:35am
Rate This

Hi. I had unprotected sex on the 17/09 and (he didn't ejacualte in me) and took the morning after pill within 24 hours. And then 9 days later I started to bleed for about 6 days which is the same duration as my normal period but it was much lighter. It was like a medium flow. It stopped and then I've been getting this weird discharge that looks thick and was pink with no smell. My period was due on the 07/10 which didn't come, I went to the clinic to take a pregnancy test and it come out negative. Today 11/10 no discharge. Could I be pregnant? I'm so stressed please reply asap. Thank you.

Add a Comment1 Comments

Hi anonymous,
Thank you for your question and for finding EmpowHER. Emergency contraception is known to mess up your cycle. Here is an article that may help quell some of your fears:
Good luck and let us know how you are doing, or how we may be able to help further.

October 11, 2010 - 12:39pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!